# SDR CHQA201100386

- Difficulty date: September 9, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 26,963 hours, 25,516 cycles
- Engine: Allsn AE3007A
- Engine time: 23,753 hours, 22,447 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567428403
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT-HAND TRAILING EDGE RIB NUMBER 3 WAS FOUND TO BE CRACKED IN THE LOWER AFT CORNER. THE LEFT-HAND WING TRAILING EDGE RIB NUMBER 3 WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-104808.  A PENETRANT INSPECTION WAS CARRIED OUT ON THE CUT-OUT AND SHIMS IN ACCORDANCE WITH ETD 2011-145-104808, WITH NO CRACKS FOUND.
